# SDR AALA202302074196

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 61,140 hours, 28,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Loose
- Location: Zone 200 -
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 8 ABC FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. MAINTENANCE FOUND LOOSE CONNECTOR UNDER SEAT 8ABC, RE-SEATED CONNECTOR PER WDM 33-51-03 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
